# SDR MALA020314

- Difficulty date: June 2, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A031
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CONTINUITY CHECK OF SEPARATION BOLTS CIRCUITY, FOUND CANNON PLUG AT THE LT SEPARATION BOLT BAD AND WIRE BROKE.  MAINTENANCE REMOVED AND REPLACED CANNON PLUG AT THE LT SEPARATION BOLT IAW SAAB WM20-30-00, REPAIRED BROKEN WIRE IAW SAAB WM20-20-01.  OPS CHECK GOOD.
